MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 60726807
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A system service check of the stellant ct injector, serial number (b)(4), was completed on january 31, 2020 which confirmed that the injector was operating within bayer specifications.There was no evidence of equipment malfunction.The stellant disposable set that was in use during the procedure was discarded by the site and unavailable for evaluation.The customer was unable to provide the lot number of the disposables used during the incident; therefore, testing of retained samples was not possible.The offer of additional clinical applications training has been made to the customer and we are awaiting their response.The site continues to use the stellant ct injection system after the reported event with no further issues reported.
 
Event or Problem Description
Bayer medical care was notified of an extravasation that occurred during an enhanced ct scan while a patient was connected to a stellant ct injection system.The customer reported that approximately 220ml of fluid extravasated (120 ml contrast and 100ml saline) an icepack was applied to the affected extremity and the patient was re-evaluated the following day by a surgeon who determined that they should continue to apply ice as needed.No further medical intervention was necessary.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
MDR Report Key9739549
Report Number2520313-2020-00006
Device Sequence Number16762912
Product Code DXT
UDI-Device Identifier00616258008943
UDI-Public(01)00616258008943
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60726807
Device Catalogue NumberSCT W/CERTEGRA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;